MAUDE Adverse Event Report: CARDINAL HEALTH MEXICO 6F .070 JL3.5 100CM; CATHETER, PERCUTANEOUS

CARDINAL HEALTH MEXICO 6F .070 JL3.5 100CM; CATHETER, PERCUTANEOUS
Model Number 67000200
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the 6f.070 100cm judkins left (jl 3.5) vista brite tip guiding catheter (gc) will not work with the non-cordis extension catheter.The customer thought the guides are not the same all the way through the lumen.There was no reported patient injury.The device was stored per labelling and opened in sterile field.The device was not used in the patient.Additional procedural details were requested but are unknown.The device was not returned for analysis.A product history record (phr) review of lot 17963839 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device for analysis, the reported customer event ¿luer hub ¿ catheters - incompatibility/fit - during prep¿ could not be confirmed and the exact root cause could not be determined.Procedural/handling factors may have contributed to the reported event.Per the instructions for use (ifu), which is not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use open or damaged packages.Do not resterilize.Do not expose to organic solvents.Inspect the guiding catheter before use to verify that its size, shape, and condition are suitable for the specific procedure.¿ the recommended procedure section in the ifu states, ¿remove the guiding catheter from its packaging.Inspect the guiding catheter upon removal from packaging to verify that it is undamaged.Warning: do not use a guiding catheter that has been damaged in any way.If damage is detected, replace with an undamaged guiding catheter.¿ neither the phr review nor the information available suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.
 
Event or Problem Description
As reported, the 6f.070 100cm judkins left (jl 3.5) vista brite tip guiding catheter (gc) will not work with the non-cordis extension catheter.The customer thought the guides are not the same all the way through the lumen.There was no reported patient injury.The device was stored per labelling and opened in sterile field.The device was not used in the patient.The device was not returned for analysis.Additional procedural details were requested but are unknown.
 
Additional Manufacturer Narrative
As reported, the 6f.070 100cm judkins left (jl 3.5) vista brite tip guiding catheter (gc) will not work with the non-cordis extension catheter.The customer thought the guides are not the same all the way through the lumen.There was no reported patient injury.The device was stored per labelling and opened in sterile field.The device was not used in the patient.Additional procedural details were requested but are unknown.A non-sterile unit of a vista brite tip gc (6f.070 jl3.5 100cm) was received for analysis.The unit was thoroughly inspected observing two kinked/bent conditions located at 84.5 and 92 cm approximately from the distal tip.No other damages or anomalies were found on the returned unit.Functional analysis was performed connecting the returned catheter by the hub to a lab sample syringe and an injector tubing.The test results were successful, no anomalies were observed.Dimensional analysis was performed to verify the correct guiding catheter inner diameter (id) and outer diameter (od), and to verify the correct minor and major thread diameter of the hub.Measurements were taken near the damages observed on the catheter body.Dimensional analysis results were found within specification.The hub area was inspected with the aid of vision system to obtain a magnified image.As a result, no anomalies or damages were observed.A product history record (phr) review of lot 17963839 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The complaint reported by the customer as ¿luer hub ¿ catheters - incompatibility/fit - during prep¿ was not confirmed, the functional and dimensional analysis results were found within the expected specifications.However, two kinked/bent conditions were observed on the catheter body.Procedural/handling factors may have contributed to the reported event.Per the instructions for use (ifu), which is not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use open or damaged packages.Do not resterilize.Do not expose to organic solvents.Inspect the guiding catheter before use to verify that its size, shape, and condition are suitable for the specific procedure.¿ the recommended procedure section in the ifu states, ¿remove the guiding catheter from its packaging.Inspect the guiding catheter upon removal from packaging to verify that it is undamaged.Warning: do not use a guiding catheter that has been damaged in any way.If damage is detected, replace with an undamaged guiding catheter.¿ neither the phr review nor the product analysis suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.

Brand Name
6F .070 JL3.5 100CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CARDINAL HEALTH MEXICO
av prado sur 150 2d0 piso
ciudad de mexico 11000
MX  11000
MDR Report Key11812364
Report Number9616099-2021-04539
Device Sequence Number3149481
Product Code DQY
UDI-Device Identifier20705032019863
UDI-Public20705032019863
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number67000200
Device Catalogue Number67000200
Device Lot Number17963839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2021
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEZILLA